Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I was to take my last depo shot on July 1st. Instead I decided to go straight to the pill without any more shots. Now im feeling sick and havent the slightest idea why. Im thinking of getting a pregnancy test cuz iv been getting nasues, just to be sure. I really doubt that im pregnant but with my daughter being concieved on the pill and my son on the shot one should only make sertin. Has this happend to anyone else?

Mixing the Depo Prevara shot with regular Birth Control Pills.

Answer Question

Asked by sweetpeas2and3 at 11:31 AM on Jun. 30, 2008 in Health

Level 1 (0 Credits)
Answers (1)
  • I've always gotton the Depo shot, but a couple times I was inconsistant & I felt sick. If your Dr. said it was ok to go straight to the pill, I'd ask if your sick feeling is normal. You could always call a pharmacist & ask them if you can't wait to talk to the Dr. Feel better!!

    Answer by krisstencarmela at 4:20 PM on Jun. 30, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN